# SDR IXXA06SMN338S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING REPAIR AT STATION FS 1460, LONGERON 21 LEFT, DO NOT MEET CURRENT AD, SB, AND SRM REQUIREMENTS.  REMOVED NON STANDARD REPAIR EXISTING.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR DOUBLER AND REPAIR TRIPLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW FAA, FORM 8100-9 DATED 11-07-06, BOEING MESSAGE NUMBER 1-239671725-5 DATED 11-07-06, SEMAN DRAWING ED-4348 DATED 10-27-06,DC8 SRM 53-2-0 FIG 18 (SHEET 1) TR NR 53-134 DATED 01-23-02, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 53-2-0 FIG 18 SHEET 5,6,7,8 TR
